Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Abdominal and testicular pain, hot flashes, high calcium level. Done biopsies, CT scan and ultrasound, negative for cancer. Suggest

I am a 42 year old male with abdominal (lower right) and testicular (right) pains with Hot flashes in both legs. It started in May 2013. Every time I'd put something in my mouth, I'd get nauseated. Then I started having stomach pains. I had an endoscopy and everything was normal. While they were in there, 3 biopsies were taken, all negative for cancer and H. palori (probably spelled wrong). Then CT scan and ultra sound on abdomen, gallbladder and appendix was normal but they did find 2 "spots" on my liver (another CT and ultrasound scheduled for December 2013). Colonoscopy performed and only found internal hemorrhoids. Now the pain is in my lower right abdomen and right testicle. I saw a Urologist this past Tuesday and they did an ultrasound on it and said it appeared normal. Had blood tests done, LDL slightly elevated, bilirubin was a little off, no diabetes, lead levels normal, calcium elevated, B12 normal, but they said something else was also off (can't remember the name). Because of that they want to check my thyroids. Would or could my thyroids be causing the pain. Sometimes I feel good and others times it feels like I was kicked in the abdomen by a horse and sometimes it feels like someone is squeezing my testicle. Any info would be gratefully appreciated. Thanks.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Oncologist 's  Response
confirm what the spots in liver are but getting the scheduled tests done. your symptoms are not related to this but since the imaging of rest of the body is normal, there is nothing serious about it.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor